MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL2100T
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event occurred on an unspecified date and involved a chemolock¿ port where it was reported that the product is pulling from the primary bag and secondary bag at the same time.The event occurred on during infusion.The product has been used before the issue was noticed and there was no leaking.There was patient involved, and unknown patient harm, but the issue resulted into prolonged infusion time and there was delay in therapy.
 
Additional Manufacturer Narrative
One video was shared by the customer where an unknown extension set and a chemolock are connected into a bd alaris pump.On the set-up, is observed how drops of solution fall into the drip chamber.However, no slow flow issues or anomalies on the video are observed.Complaint of unintended concurrent flow cannot be confirmed based on the video shared by the customer.The chemolock itself is not responsible for the events described on the complaint.The chemolock icu medical device, works as a connector not as a flow control regulator.The device historoy review (dhr) lot#5598605 was reviewed and no nonconformities were found that would have led the reported condition on the complaint.

Brand Name
CHEMOLOCK¿ PORT
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18026873
Report Number9617594-2023-00892
Device Sequence Number7615355
Product Code ONB
UDI-Device Identifier00887709099296
UDI-Public(01)00887709099296(17)260901(10)5598605
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2026
Device Catalogue NumberCL2100T
Device Lot Number5598605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer11/10/2023
Initial Report FDA Received Date10/29/2023
Supplement Report FDA Received Date12/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED PRIMARY BAG, UNK MFR; UNSPECIFIED SECONDARY BAG, UNK MFR
Patient SexUnknown